Distribution of rational points on hyperelliptic surfaces

Yasuo Morita, Atsushi Sato

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)

    Abstract

    In this paper, we study distribution of rational points on a hyperelliptic surface defined over an algebraic number field, and show that this distribution is very similar to the distribution of rational points on an abelian surface. As an application, we show that a conjecture of Batyrev-Manin holds for such a surface.

    Original languageEnglish
    Pages (from-to)345-358
    Number of pages14
    JournalTohoku Mathematical Journal
    Volume44
    Issue number3
    DOIs
    Publication statusPublished - 1992 Sep

    Keywords

    • Heights
    • Hyperelliptic surfaces
    • Rational points

    ASJC Scopus subject areas

    • Mathematics(all)

    Fingerprint Dive into the research topics of 'Distribution of rational points on hyperelliptic surfaces'. Together they form a unique fingerprint.

    Cite this